MathSciNet Relay Station
MathSciNet bibliographic data
MR627691 (83c:14021) 14H15 (30F20)
Stein, Yosef On homeomorphisms preserving principal divisors. Proc. Amer. Math. Soc. 83 (1981), no. 3, 557–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement